RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 207–215 (Mi umn4364)  

The linear analytic cauchy problem with singular initial data (after hamada and wagschal); partial hyperbolicity

J. Leray


Full text: PDF file (510 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 213–222

Bibliographic databases:

UDC: 517.4+517.9
MSC: 32A26, 28A10, 35Lxx, 47F05
Received: 12.10.1973

Citation: J. Leray, “The linear analytic cauchy problem with singular initial data (after hamada and wagschal); partial hyperbolicity”, Uspekhi Mat. Nauk, 29:2(176) (1974), 207–215; Russian Math. Surveys, 29:2 (1974), 213–222

Citation in format AMSBIB
\Bibitem{Ler74}
\by J.~Leray
\paper The linear analytic cauchy problem with singular initial data (after hamada and wagschal); partial hyperbolicity
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 207--215
\mathnet{http://mi.mathnet.ru/umn4364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422888}
\zmath{https://zbmath.org/?q=an:0308.35025}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 213--222
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003841}


Linking options:
  • http://mi.mathnet.ru/eng/umn4364
  • http://mi.mathnet.ru/eng/umn/v29/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:207
    Full text:67
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019